# SDR AUS20011065

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 5198588
- Condition: Faulty
- Location: Apu Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) APU STARTER FAULTY.
